# SDR CALA2021100601808

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 61,132 hours, 18,271 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: NA
- Condition: None
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STATUS MSG NOSE A/G  DISAGREE REF FIM 32-09 FT 806, CLEANED & INSPECTED THE NLG NOT COMPRESSED SENSORS, NO DEFECTS NOTED. PER FIM 32-09 R&R PSEU. R&R PSEU PER MM 32-09-04 TEST PASSED PER SAME FAULT CODE 32-09004 & 32-09071 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059038  SN OFF 0075 UNIT, PSEU, PRO  OFF 53-3209-9-0015 0075 ON 53-3209-9-0015 0071
